Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have broken my arm six months ago, while playing basketball. It was a pretty bad injury. I was in a lot of pain so my doctor prescribed me with Vicodin. It helped me with the pain, but when I stopped taking it, the new problems started. My doctor told me I am experiencing hydro withdrawal. What can I do to stop the nausea and the rest of the symptoms?

Loading...

Hi, it is very common for people who took hydrocodone for a period of time to have withdrawal symptoms after they stop using it. This happens because your body formed an addiction to hydrocodone. This drug belongs to a group of drug called opioid analgesics. They are all derivates of morphine so there is no wonder they cause addiction. However, when people are in a lot of pain doctors dont have any other choice but to prescribe them with these drugs. You didnt say if you stopped using Vicodin cold turkey or slowly wean off it. If you stopped using it cold turkey, then this might be what has caused the withdrawal problem. You should talk to your doctor about this situation. Usually, when you gradually stop taking hydrocodone, these problems do not appear. However, what is done is done and now you have to deal with the withdrawal symptoms. I can understand that this is no picnic, but have in mind that this is only temporary and it will all be over in few weeks. Good luck!
Reply

Loading...